Journal article icon

Journal article

Quasi-sure existence of gaussian rough paths and large deviation principles for capacities

Abstract:

We construct a quasi-sure version (in the sense of Malliavin) of geometric rough paths associated with a Gaussian process with long-time memory. As an application we establish a large deviation principle (LDP) for capacities for such Gaussian rough paths. Together with Lyons’ universal limit theorem, our results yield immediately the corresponding results for pathwise solutions to stochastic differential equations driven by such Gaussian process in the sense of rough paths. Moreover, our LDP ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:

Authors


Boedihardjo, H More by this author
More by this author
Department:
Oxford, MPLS, Mathematical Institute
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Oxford-Man Institute More from this funder
Publisher:
Department of Mathematics, Osaka University Publisher's website
Journal:
Osaka Journal of Mathematics Journal website
Volume:
53
Issue:
4
Pages:
941-970
Publication date:
2016-10-05
Acceptance date:
2016
ISSN:
0030-6126
Pubs id:
pubs:653483
URN:
uri:a454c359-8c71-45be-92db-1b02d21ead25
UUID:
uuid:a454c359-8c71-45be-92db-1b02d21ead25
Local pid:
pubs:653483
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP